MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT
Model Number EX062003CL
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Fracture (1260); Migration or Expulsion of Device (1395); Misfire (2532); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.However, photos were provided for review.The investigation of the reported event is currently underway.(expiry date: 06/2023).
 
Event or Problem Description
It was reported that during a stent placement procedure, the device allegedly came out of the sheath and ended up in the common iliac artery opposite side of the access side.It was further reported that the device allegedly broke.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the physical sample was not returned.Provided images demonstrate the delivery system outside patient with a broken force transmitting joint; the deployed stent is visible but one end is fractured off and missing.The investigation leads to confirmed result for break of a force transmitting joint leading to partial deployment, and stent fracture.Images demonstrating the mal positioned stent fragment in the iliac artery were not provided.Therefore, the investigation is conformed for the reported issues.A definitive root cause could not be determined based upon the available information.Labeling review: current version of instruction for use supplied with this product: 'do not constrict the delivery system during stent deployment.If excessive force is felt during stent deployment, do not force the stent system.Remove the stent system and replace with a new unit.' in regards to pre pta the instruction for use state: 'predilation of the lesion should be performed using standard techniques.' in regards to accessories the instruction for use state: 'gain femoral access utilizing a 6f (2.0 mm) or larger introducer sheath insert a 0.035¿ guidewire'.Holding and handling of the system throughout deployment was found sufficiently described; in particular the instruction for use state: 'gently hold the stability sheath at or proximal to the orange marking and maintain it straight and under tension throughout the procedure.' h10: d4 (expiry date: 06/2023), g3.H11: g1, h6 (device, method, result, conclusion).H11: section a through f the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
LIFESTENT SOLO VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key14344239
Report Number9681442-2022-00149
Device Sequence Number20399535
Product Code NIP
UDI-Device Identifier04049519004303
UDI-Public(01)04049519004303
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX062003CL
Device Catalogue NumberEX062003CL
Device Lot NumberANFT1003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2022
Supplement Date Received by Manufacturer06/20/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown